MathSciNet Relay Station
MathSciNet bibliographic data
MR1429296 13B99
Asanuma, T.; Bhatwadekar, S. M. Structure of ${\bf A}^2$-fibrations over one-dimensional Noetherian domains. J. Pure Appl. Algebra 115 (1997), no. 1, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement